Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 93, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 7, 2015, 12:59 AM PDT for San Bernardino County, California. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2015, 12:59 AM PDT (07:59 UTC)
- Expired
- Aug 7, 2015, 2:30 AM PDT
- In force
- 91 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 151 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2253 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
702
WGUS55 KVEF 070759
FFWVEF
CAC071-070930-
/O.NEW.KVEF.FF.W.0093.150807T0759Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1259 AM PDT FRI AUG 7 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 230 AM PDT
* AT 1258 AM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER TWENTYNINE PALMS. THE RAIN IS MOVING NORTHEAST AT
40 MPH. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TWENTYNINE PALMS...TWENTYNINE PALMS BASE AND TWENTYNINE PALMS
AIRPORT AND HIGHWAY 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3407 11600 3408 11604 3410 11604 3411 11605
3412 11605 3412 11623 3434 11623 3434 11589
3405 11589 3405 11600
$$
BP1 follow-up statement
842
WGUS75 KVEF 070827
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
127 AM PDT FRI AUG 7 2015
CAC071-070836-
/O.CAN.KVEF.FF.W.0093.000000T0000Z-150807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
127 AM PDT FRI AUG 7 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN SAN BERNARDINO COUNTY IS
CANCELLED...
AT 125 AM PDT...RADAR INDICATED THAT THUNDERSTORMS HAD RAPIDLY
WEAKENED AND MOVED AWAY FROM THE TWENTYNINE PALMS AREA. THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3407 11600 3408 11604 3410 11604 3411 11605
3412 11605 3412 11623 3434 11623 3434 11589
3405 11589 3405 11600
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 12:17 AM PDT, 42 minutes earlier.
Area forecast discussion, Aug 7, 12:17 AM PDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1217 AM PDT FRI AUG 7 2015 .SYNOPSIS...MONSOON MOISTURE CREEPING INTO THE AREA WILL BRING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE REGION OVERNIGHT. THUNDERSTORM ACTIVITY WILL DECREASE RAPIDLY FROM WEST TO EAST TODAY AS DRIER AIR PUSHES INTO THE REGION FOR THE WEEKEND. ANOTHER ROUND OF MOISTURE MAY BE ON TAP FOR THE MIDDLE OF NEXT WEEK. && .UPDATE...MADE SOME CHANGES TO THE POP/SKY/WX GRIDS THROUGH 12Z TO ACCOUNT FOR THE LATEST TRENDS. A SIGNIFICANT UPTICK IN ACTIVITY HAS BEEN NOTED OVER THE PAST 30-60 MINUTES OVER EASTERN SAN BERNARDINO...CLARK AND SOUTHERN MOHAVE COUNTIES. HAVE RAISED POPS AGAIN IN THOSE AREAS AS THIS ACTIVITY IS LIKELY TO PERSIST FOR AT LEAST THE NEXT COUPLE HOURS OVER THOSE AREAS. THIS ACTIVITY HAS DEVELOPED IN RESPONSE TO UPPER LEVEL DIVERGENCE ACTING ON A VERY MOIST (PWATS OF 1.5-2 INCHES) AND MODERATELY UNSTABLE (MUCAPE OF 500- 1000 J/KG) ATMOSPHERE. THIS UNSTABLE AIRMASS IS EXPECTED TO CONTINUE TO MOVE NORTHWARD THROUGH THE MORNING HOURS. FOR LAS VEGAS...THE BEST ODDS OF SIGNIFICANT ACTIVITY REMAINS IN THE 11Z-16Z TIMEFRAME. HOWEVER SHOWERS AND WEAK THUNDERSTORMS ARE ONGOING OVER THE VALLEY AT THIS TIME...WHICH COULD BLUNT THE POTENTIAL BY THE TIME 11Z ROLLS AROUND. WILL CONTINUE TO MONITOR THE SITUATION AND UPDATE AS NECESSARY. && .PREV UPDATE...1055 PM PDT THU AUG 6 2015...QUICK UPDATE TO EXPAND POPS SOUTH TO THE SOUTHERN SAN BERNARDINO COUNTY BORDER WHERE CONVECTION WAS STILL ONGOING AS OF 06Z. NO OTHER CHANGES AT THIS TIME. && .PREV UPDATE...956 PM PDT THU AUG 6 2015...IT'S BEEN A RELATIVELY ACTIVE EVENING ACROSS PARTS OF THE FORECAST AREA. MOST OF THE IMPACTFUL ACTIVITY HAS BEEN NEAR THE COLORADO RIVER NEAR THE EAST END OF LAKE MEAD AND THE WESTERN END OF THE GRAND CANYON WHERE ONE GAUGE HAS REPORTED 3.62 INCHES OF RAIN THUS FAR. ADDITIONALLY...SPORADIC AND SEEMINGLY RANDOM GUSTS IN EXCESS OF 58 MPH HAVE BEEN REPORTED WITH ACTIVITY. THIS CONVECTION IS ASSOCIATED WITH A VORTICITY LOBE THAT WILL CONTINUE TO PUSH NORTHEAST INTO UTAH OVERNIGHT AND THUS WILL BECOME LESS OF A CONCERN OVER THE NEXT FEW HOURS. INSTEAD...FOCUS NOW TURNS TO THE WEST WHERE UPPER LEVEL DYNAMICS ASSOCIATED WITH AN INCOMING CLOSED LOW WILL HELP TO TRIGGER NEW CONVECTION FROM NOW THROUGH FRIDAY EVENING. THIS AREA IS RELATIVELY QUIET AT THE MOMENT AS THE FORCING IS ACTING ON MOISTURE STARVED AIR. HOWEVER AS IT PUSHES EAST AND ENCOUNTERS THE MOISTURE BOUNDARY DRAPED ACROSS CENTRAL SAN BERNARDINO...CLARK AND LINCOLN COUNTIES IT SHOULD BECOME MORE ACTIVE. AN ISOLATED CLUSTER OF STORMS HAS DEVELOPED OUT AHEAD OF THIS LINE IN RIVERSIDE COUNTY AND WAS MOVING INTO SAN BERNARDINO COUNTY AS OF 940 PM. POPS HAVE BEEN ADJUSTED TO BETTER REFLECT THIS THINKING THROUGH FRIDAY. FOR LAS VEGAS...IT CURRENTLY APPEARS THAT BEST ODDS FOR SHOWER/THUNDERSTORM ACTIVITY WILL BE BETWEEN ABOUT 4AM AND 9AM AND POPS WERE ADJUSTED UP TO REFLECT THIS. THE HRRR HAS SHOWN THIS FOR SEVERAL RUNS NOW SO CONFIDENCE IS INCREASING. SINCE STORM MOTION WILL BE QUITE RAPID (25- 30 MPH)...FLOODING CONCERNS LIE MAINLY WITH TRAINING STORMS...WHICH IS POSSIBLE DOWNWIND (TO THE NORTHEAST) OF TERRAIN FEATURES. THE LARGER CONCERN WILL CONTINUE TO BE WITH DAMAGING WIND GUSTS AND TO A LESSER EXTENT...HAIL. THE RED FLAG WARNING FOR DRY LIGHTNING WAS CANCELLED SINCE LIGHTNING ACTIVITY HAD ENDED IN THE DRIER AREAS. WILL CONTINUE TO MONITOR TRENDS OVERNIGHT AND UPDATE AS NECESSARY. && .PREV UPDATE...431 PM PDT THU AUG 6 2015...I DID A QUICK UPDATE TO TWEAK POPS BASED ON RADAR TRENDS WHERE WE ARE SEEING SHOWERS AND THUNDERSTORMS. DRY LOW-LEVELS ARE RESULTING IN SPRINKLES TO VERY LIGHT RAIN TOTALS SO FAR BUT STORMS WITH SURPRISINGLY WEAK RETURNS ON 0.5 DEGREE RADAR REFLECTIVITY FROM BOTH KEYX AND KESX. DCAPE VALUES ARE SHOWING A TIGHT GRADIENT OVER WESTERN CLARK AND WESTERN/CENTRAL SAN BERNARDINO COUNTIES SO THE NORTHWEST PART OF THE AREA WILL SEE LITTLE THREAT FOR GUSTY WINDS. HOWEVER FROM A MERCURY/DESERT ROCK TO AMBOY TO LAKE HAVASU LINE ON EAST, GUSTS OF 30-50 MPH OR GREATER ARE POSSIBLE. THUS THE AREA OF GUSTY WINDS WAS INCREASED IN THE WORDED FORECAST AS A THUNDERSTORM HAZARD. STORMS SHOULD STILL TRANSITION TO A WETTER TYPE TONIGHT AS LOWER LEVEL MOISTURE INCREASES. && .PREVIOUS DISCUSSION... ISSUED AT 205 PM PDT THU AUG 6 2015 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT. CONVECTION THUS FAR THIS AFTERNOON HAS BEEN CONFINED TO MAINLY WESTERN SAN BERNARDINO COUNTY WHERE SOME MID LEVEL INSTABILITY IS FUELING FAST MOVING STORMS ALONG THE LEADING EDGE OF A STRONG UPPER LEVEL JET. SUB-CLOUD LAYERS IN THIS AREA ARE QUITE DRY WITH SURFACE DEWPOINTS MAINLY IN THE 30S...SO GUSTY DOWNBURST WINDS ARE A CONCERN BUT STORMS WILL STRUGGLE TO PRODUCE ANY MEASURABLE RAINFALL. WHILE THE STORMS HAVE STRUGGLED TO DEPOSIT RAINFALL....THEY HAVE BEEN VERY EFFICIENT LIGHTNING PRODUCERS WITH OVER 250 CLOUD TO GROUND LIGHTNING STRIKES SINCE THE NOON HOUR IN WESTERN SAN BERNARDINO COUNTY. WITH THIS ACTIVITY MOVING NORTHWARD...A RED FLAG WARNING HAS BEEN POSTED FOR DRY LIGHTNING FOR MUCH OF SAN BERNARDINO COUNTY AND THE EASTERN HALF OF INYO COUNTY THROUGH LATE TONIGHT. STILL EXPECTING ATTENTION TO SHIFT FURTHER EAST THIS AFTERNOON AS MORE ROBUST CONVECTION DEVELOPS ACROSS THE LOWER COLORADO RIVER VALLEY. CURRENT MESOANALYSIS SHOWS SURFACE BASED INSTABILITY BUILDING ACROSS THIS AREA WITH CAPE VALUES EXCEEDING 1000 J/KG WITH LIMITED CAPPING. SEVERAL CONSECUTIVE HRRR RUNS HAVE INSISTED ON BREAKING THIS AREA OUT IN THE NEXT FEW HOURS. THE POTENTIAL FOR STRONG AND POTENTIALLY DAMAGING DOWNBURST WINDS IS QUITE HIGH ALONG THE COLORADO RIVER ROUGHLY FROM BULLHEAD CITY SOUTHWARD TO LAKE HAVASU...SO THIS AREA WILL BE WATCHED CLOSELY FOR THE POSSIBILITY OF SEVERE STORMS. TONIGHT...ACTIVITY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTIES WILL DRIFT NORTHWARD INTO SOUTHERN NEVADA WHILE ADDITIONAL ACTIVITY IS LIKELY TO BREAK OUT ACROSS OUR SOUTHERN GREAT BASIN ZONES. WITH INCREASING SOUTHWESTERLY SHEAR AS A PACIFIC TROUGH APPROACHES...A FEW BANDS OF PERSISTENT CONVECTION MAY DEVELOP OVERNIGHT WHICH WILL BE OUR PRIMARY CONCERN FOR ANY FLASH FLOODING. INDIVIDUAL STORM MOTION WILL BE RATHER SWIFT...BUT TRAINING STORMS WILL POSE A FLOOD RISK WITH THE HIGH PRECIPITABLE WATER IN PLACE...SO MAINTAINED THE FLASH FLOOD WATCH TO ACCOUNT FOR THIS FOR MOHAVE AND LINCOLN COUNTIES. STRONG AND POTENTIALLY DAMAGING WINDS WILL REMAIN POSSIBLE OVERNIGHT DUE TO STRENGTHENING DEEP LAYER WIND SHEAR AS WELL AS THE POSSIBILITY OF HAIL WITH THE STRONGER STORMS. FRIDAY...PACIFIC TROUGH WILL SWEEP EASTWARD ON FRIDAY DRAGGING THE DEEPER MOISTURE AND INSTABILITY WITH IT. ANTICIPATE ONGOING CONVECTION AND CLOUD COVER TO BE CONFINED MAINLY TO SOUTHERN NEVADA AND NORTHWEST ARIZONA IN THE MORNING WHILE SHIFTING EASTWARD THROUGH THE DAY. BY 5 PM...ANY REMAINING THUNDERSTORM ACTIVITY WILL BE PRIMARILY CONFINED TO EASTERN MOHAVE COUNTY AND FAR EASTERN AND NORTHERN LINCOLN COUNTIES. FLASH FLOODING WILL REMAIN A CONCERN WITH TRAINING STORMS...BUT THE THREAT WILL BE TRANSLATING EASTWARD THROUGH THE DAY. WITH STRONG SHEAR IN PLACE...SEVERE STORMS WILL BE A POSSIBILITY AS WELL DEPENDING ON THE DEGREE OF CLOUD COVER AND HOW MUCH IT INHIBITS DAYTIME HEATING. BY FRIDAY EVENING MOSTLY DRY AND CLEAR CONDITIONS WILL OVERSPREAD THE ENTIRE REGION. .LONG TERM...SATURDAY THROUGH THURSDAY. A DRY SOUTHWEST FLOW WILL BE OVER THE ENTIRE FORECAST AREA SATURDAY THROUGH MONDAY. HIGH PRESSURE OVER TEXAS WILL EXPAND WEST TOWARD NEW MEXICO WHILE A TROUGH OF LOW PRESSURE STRETCHES GENERALLY NORTH- SOUTH ALONG THE WEST COAST STARTING LATE MONDAY. THIS COMBINATION WILL ALLOW SOUTHERLY FLOW TO DEVELOP WITH MOISTURE TRACKING NORTHWARD MAINLY INTO MOHAVE COUNTY. WILL CONTINUE THE SHOWER AND THUNDERSTORM CHANCES FOR THIS AREA TUESDAY. SOUTHERLY FLOW APPEARS TO STICK AROUND THROUGH THURSDAY, WITH MOISTURE SLIGHTLY EDGING WEST WEDNESDAY AND PERHAPS LINGERING INTO THURSDAY. THERE REMAINS UNCERTAINTY IN JUST HOW MUCH MOISTURE WILL ARRIVE AND HOW FAR WEST IT MAY TRACK. OTHERWISE NEAR NORMAL TEMPS ARE EXPECTED THROUGHOUT THE LONG-TERM PERIOD. BREEZY SOUTH TO SOUTHWEST WINDS WILL BE COMMON EACH AFTERNOON AND EARLY EVENING. && .AVIATION...FOR MCCARRAN...OUTFLOW BOUNDARIES HAVE BEEN THE DRIVING FACTOR FOR CONDITIONS AT MCCARRAN THIS EVENING. THIS IS EXPECTED TO CONTINUE TO BE THE CASE THROUGH THE OVERNIGHT HOURS. AS OF THIS WRITING...GUSTY EAST WINDS WERE MOVING INTO THE VALLEY WITH GUSTS 20- 25 KTS EXPECTED. SHOWERS CONTINUE TO DRIFT ACROSS THE REGION AND MORE VIGOROUS THUNDERSTORMS ARE POSSIBLE DURING THE MORNING HOURS. AT THIS TIME IT APPEARS THAT THE BEST WINDOW FOR TS WILL BE BETWEEN 11-16Z. CIGS AROUND 8K FEET...GUSTY WINDS...HEAVY RAIN WITH LOWERED VISIBILITY...STRONG TURBULENCE AND HAIL WILL ALL BE POSSIBLE WITH STORMS DURING THE MORNING. BY 18Z CONDITIONS SHOULD DRY OUT AND WINDS WILL BECOME SOUTHWESTERLY AND GUSTY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY EAST OF A KTPH-KNXP LINE OVERNIGHT AND INTO FRIDAY MORNING. THIS LINE WILL THEN PUSH EAST THROUGH THE DAY. CIGS AROUND 6-8K FEET...GUSTY WINDS...HEAVY RAIN WITH LOWERED VISIBILITY... STRONG TURBULENCE AND HAIL WILL ALL BE POSSIBLE WITH STORMS DURING THE MORNING. OUTSIDE OF THUNDERSTORM ACTIVITY EXPECT GUSTY SOUTHWEST WINDS FRIDAY OF 15-20 KTS WITH GUSTS 25-30 KTS ACROSS MUCH OF THE AREA. && .FIRE WEATHER...AS DRIER AIR SWEEPS IN FROM THE SOUTHWEST THROUGH FRIDAY...THIS WILL HELP TO END THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS FROM WEST TO EAST. HOWEVER...THIS WILL ALSO HELP TO INCREASE WINDS FROM THE SOUTH TO SOUTHWEST. RELATIVE HUMIDITY VALUES AT OR BELOW 15 PERCENT...WIND GUSTS OF 35 MPH OR GREATER AS WELL AS FUELS BEING DRIED OUT ENOUGH LOOK TO BE MET IN NEVADA ZONE 462 AND THE FIRE WEATHER WATCH WAS UPGRADED TO A RED FLAG WARNING HERE. ELSEWHERE, ONLY ONE OR TWO OF THESE CRITERIA LOOK TO BE MET SO NO HEADLINES WERE ISSUED. && .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && UPDATES/AVIATION/FIRE WEATHER...WOLCOTT FIRST UPDATE...STACHELSKI SHORT TERM...OUTLER LONG TERM...PADDOCK FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Aug 6, 7:59 PM PDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
759 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND GST 24 SSE LITTLEFIELD 36.58N 113.73W
08/06/2015 M67 MPH MOHAVE AZ MESONET
MESONET STATION MESQUITE 23 ESE /QTWA3/
&&
CFSLocal storm report, Aug 6, 8:03 PM PDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
803 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HEAVY RAIN 10 ESE MEADVIEW 35.94N 113.90W
08/06/2015 M2.64 INCH MOHAVE AZ PUBLIC
MESONET GAUGE MEASURED 2.64 INCHES OF RAIN
IN TWO HOURS
&&
CFSLocal storm report, Aug 6, 9:11 PM PDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 PM PDT THU AUG 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLOOD 3 SSE TOPOCK 34.73N 114.48W
08/06/2015 MOHAVE AZ LAW ENFORCEMENT
MOHAVE COUNTY SHERIFFS OFFICE REPORTS ROUTE
66 CLOSED AT THE SACRAMENTO WASH DUE TO
FLOODING. TIME ESTIMATED.
0836 PM TSTM WND GST 20 E ELGIN 37.39N 114.18W
08/06/2015 M63 MPH LINCOLN NV MESONET
STATION AV049 REPORTED A GUST TO 63 MPH AT
836PM.
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 5:19 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 6, 9:37 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 53 min |
| Aug 6, 9:41 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 6, 11:31 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 7, 12:27 AM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 7, 12:48 AM PDT | Flash Flood Warning | VEF | San Bernardino | 117 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.